International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 3, Pages 183-188

Approximating fixed points of nonexpansive type mappings

Hemant K. Pathak1 and Mohammad S. Khan2

1Department of Mathematics, Kalyan Mahavidyalaya, Bhilai Nagar 490006, CG, India
2Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Al-Khod Muscat 123, Oman

Received 1 March 1999

Copyright © 2001 Hemant K. Pathak and Mohammad S. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In a uniformly convex Banach space, the convergence of Ishikawa iterates to a unique fixed point is proved for nonexpansive type mappings under certain conditions.